Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 5, 2006, 2:29 PM CDT for 16 counties in Florida. It took effect at Jun 6, 2006, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2006, 2:29 PM CDT (19:29 UTC)
- In effect from
- Jun 6, 2006, 12:00 PM CDT
- Expired
- Jun 6, 2006, 8:48 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 051929 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT MON JUN 5 2006 ..RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL EARLY THIS EVENING FOR ALL BUT COASTAL AREAS OF THE FLORIDA BIG AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75... ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY AFTERNOON... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY. ALZ065>069-060000- /O.CAN.KTAE.FW.A.0069.060606T1700Z-060607T0000Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 229 PM CDT MON JUN 5 2006 ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR TUESDAY. ALTHOUGH THE KEETCH-BYRAM INDEX WILL BE AROUND 500 AND AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW 30 PERCENT...WINDS ARE EXPECTED TO STAY BELOW 10 MPH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ007-009>013-016>019-026>029-034-060000- /O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ /O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ /O.CON.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH DISPERSION INDICES ABOVE 75. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT/ 8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ014-015-060000- /O.UPG.KTAE.FW.A.0069.060606T1600Z-060607T0100Z/ /O.NEW.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ GULF-FRANKLIN- 229 PM CDT MON JUN 5 2006 /329 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BARRY
4 follow-up statements
000 WWUS82 KTAE 060100 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT MON JUN 5 2006 ...A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY TUESDAY AFTERNOON... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION THROUGH TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. LIGHT WINDS WILL LOWER CONCERNS FOR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA ON TUESDAY. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON WEDNESDAY. FLZ007-009>013-016>019-026>029-034-061130- /O.CAN.KTAE.FW.W.0081.000000T0000Z-060606T0100Z/ /O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FLZ014-015-061130- /O.CON.KTAE.FW.W.0082.060606T1800Z-060607T0100Z/ GULF-FRANKLIN- 800 PM CDT MON JUN 5 2006 /900 PM EDT MON JUN 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 060741 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 341 AM EDT TUE JUN 6 2006 ...A RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND TODAY FROM 1 PM EDT /NOON CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ON WEDNESDAY AFTERNOON AND EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...A DRY AIRMASS WILL REMAIN OVER THE REGION FOR THE NEXT FEW DAYS. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. AN INCREASE IN LOW LEVEL MOISTURE WILL END THE THREAT FOR RED FLAG CONDITIONS ACROSS THE ENTIRE AREA ON THURSDAY. FLZ007-009>013-016>019-026>029-034-070200- /O.NEW.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/ /O.EXT.KTAE.FW.W.0082.060606T1700Z-060607T0200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 241 AM CDT TUE JUN 6 2006 /341 AM EDT TUE JUN 6 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014-015-070200- /O.EXT.KTAE.FW.W.0082.060606T1700Z-060607T0200Z/ GULF-FRANKLIN- 241 AM CDT TUE JUN 6 2006 /341 AM EDT TUE JUN 6 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 10 PM EDT /9 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ MCNATT
000 WWUS82 KTAE 061919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EDT TUE JUN 6 2006 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT / 9 PM CDT THIS EVENING ACROSS ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY. FLZ007-009>013-016>019-026>029-034-070200- /O.UPG.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/ /O.NEW.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ014-015-070200- /O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ GULF-FRANKLIN- 219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 070148 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EDT TUE JUN 6 2006 ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY. FLZ007-009>013-016>019-026>029-034-071230- /O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ /O.CON.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014-015-070300- /O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ GULF-FRANKLIN- 848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TUESDAY. $$ PS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 5, 12:50 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 5, 12:50 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT MON JUN 5 2006
.SYNOPSIS...THE LARGE UPPER LOW WHICH WAS OVER THE NE ON SUNDAY HAS
DRIFTED SOUTHWARD INTO NC THIS AFTERNOON. THIS IS BRINGING A
REINFORCEMENT OF DEEP LAYER DRY AIR INTO THE CWA ON NORTHERLY
FLOW...AND INHIBITING CONVECTIVE DEVELOPMENT ALONG THE SEA BREEZE.
OVER THE COASTAL WATERS...WINDS ARE SHIFTING TO THE N FROM NW TO SE
ACROSS THE MARINE AREA.
&&
.SHORT TERM...THE ABOVE MENTIONED UPPER LOW WILL CONTINUE TO DRIFT
SOUTHWARD DURING THE NEXT 24-36 HRS...BEFORE EJECTING BACK OUT TO
THE NE ON WED. THIS WILL KEEP THE DRY NW FLOW ENTRENCHED OVER THE
AREA FOR TUE INTO WED...BEFORE A SHORTWAVE DEVELOPS AND HEADS SE
TOWARDS THE CWA BY LATE WED INTO THU. THIS WILL RESULT IN A
REINTRODUCTION OF POPS INTO THE FCST...AND AN END TO THE PERSISTENT
RED FLAG CONDITIONS. THE SEA BREEZE WILL REMAIN CONVECTIVELY
SUPPRESSED ON TUE...BUT MAY HELP ENERGIZE THE SHORTWAVE LATER ON
WED.
&&
.LONG TERM...BY THURS MORNING...A S/W MVG AROUND THE BACKSIDE OF THE
TROUGH WILL PUSH DOWN INTO OUR AREA. ALTHOUGH THE LONG TERM MOS
GUIDANCE HAS POPS ALMOST IN THE LIKELY CATEGORY...WILL TAME THEM
BACK SOMEWHAT DUE TO UNCERTAINTIES WITH TIMING, ETC. POPS WILL
CONTINUE FRI WITH THIS FEATURE...THEN BECOME MORE ASSOCIATED WITH AN
AFTN SEA-BREEZE FOR THE WEEKEND.
&&
.MARINE...LIGHT WINDS AND SEAS ARE EXPECTED THROUGH THE PERIOD...
WITH AFTERNOON SEA BREEZES EXPECTED NEAR THE COAST EACH DAY.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AT
ALL OF THE TERMINALS.
&&
.FIRE WEATHER...WITH THE DRY AIR IN PLACE OVER THE CWA...ADDITIONAL
RED FLAG CONDITIONS ARE EXPECTED ACROSS THE FL BIG BEND AND
PANHANDLE. WILL DROP THE FIRE WX WATCH FOR SE AL DUE TO THE LIGHTER
SFC EXPECTED ON TUE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 61 91 59 89/ 05 00 05 20
PANAMA CITY 65 91 61 84/ 05 00 05 30
DOTHAN 59 90 63 82/ 05 00 05 30
ALBANY 59 88 61 87/ 05 00 05 20
VALDOSTA 60 90 59 89/ 05 00 05 20
CROSS CITY 61 91 58 92/ 05 00 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES THROUGH THIS EVNG.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES EXCEPT GULF AND FRANKLIN
THROUGH THIS EVNG.
RED FLAG WARNING ALL COUNTIES TUES AFTN.
&&
AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...MCNATTHazardous weather outlook, Jun 5, 3:52 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 452 AM EDT MON JUN 5 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-060900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 352 AM CDT MON JUN 5 2006 /452 AM EDT MON JUN 5 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TONIGHT AND TONIGHT. DRY AIR WILL REMAIN OVER MUCH OF THE AREA TODAY AND ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER SOUTH- CENTRAL GEORGIA AND THE FLORIDA BIG BEND DUE TO THE SEA-BREEZE MOVING INLAND. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES THIS AFTERNOON WILL BE IN THE LOWER 90S INLAND...AND AROUND 90 DEGREES NEAR THE COAST. LOW RELATIVE HUMIDITIES...ALONG WITH HIGH DISPERSION VALUES WILL CREATE DANGEROUS FIRE CONDITIONS THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE FLORIDA PANHANDLE AND BIG BEND AS WELL AS SOUTHEAST ALABAMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DRY AIR WILL REMAIN OVER THE AREA THROUGH WEDNESDAY. THE NEXT CHANCE FOR RAIN WILL BE THURSDAY AND FRIDAY AS AN UPPER SYSTEM MOVES THROUGH THE AREA. AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND AS WELL DUE TO SUFFICIENT MOISTURE AND SEA BREEZE INTERACTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. MCNATT
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.